# SDR UALA2013050203070

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 39,193 hours, 16,060 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Condition: Defective
- Location: Nr 2 Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELEC ECAM MSG CAME ON INTERMITTENTLY.  CFDS ATA 243800 CHECK CONTACTOR 6PB2-BCL2 CIRCUIT. ID:BCL2.  REFER TO TSM24-38-00-810-813-A, FAILURE OF THE BATTERY 2 CONTACTOR PSBL CAUSES: 6PB2 565-0010, 1PB2 565-0073.  REPLACED BCL 2 EXT PWR CONTACTOR 6BP2 REF MM24-41-55-400-001 AND BCL 2 CFDS GROUND TEST OK.
